# SDR CA120229005

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Condition: Broken
- Location: Water Dump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PARKING, IAW INTERNAL PROCEDURE, F/O PULL RT WATER DUMP EMERGENCY CONTROL HANDLE TO EMPTY WATER TANKS.  AS SOON AS HE RELEASED THE HANDLE, THE LT WATER DUMP CONTROL HANDLE ASSY, PN 215-93838-820, BROKE-OUT ALL ALONG THE WELDED AREA.  NOBODY TOUCHED THE LT HANDLE BECAUSE THE CAPTAIN WAS ENDING THE TAXIING PROCEDURE, 1 HAND ON THE STEERING AND THE OTHER ON THE ENGINE CONTROL LEVER.
